# SDR DALA2025122809426

- Difficulty date: December 27, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N327DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55307
- Aircraft time: 3,613 hours, 1,418 cycles
- Engine: Pwa PW1524G3
- Engine time: 3,613 hours, 1,418 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Condition: Faulted
- Location: Oil Temp
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IFSD/DE - OIL TEMP EXCEEDANCE - ON APPROACH RIGHT ENGINE OIL TEMPERATURE EXCEEDANCE MESSAGE, CREW FOLLOWED QRH AND OIL TEMP CONTINUED TO RISE AND CREW SHUTDOWN ENGINE AND DECLARED AN EMERGENCY INTO IAD.   FOUND FAULT FOR OIL TEMP SENSOR CH A/B DISAGREE. REPLACED NBR 2 ENGINE OIL TEMP SENSOR REF. AMM 79-32. (LP 7693646)
